# SDR FDEA201803250778

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NJC6040105
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TANK COMPARTMENT, BS 2007, LT LOWER BULKHEAD TRANSVERSE SUPPORT HAS CORROSION.  REMOVED AND REPLACED THE TRANSVERSE SUPPORT IAW DWG NJC6040, SRM 51-35-01,V2,  AND SRM 51-33-01,V2.
